| Model Number |
H74939171050440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.A 5.0 x 40,40cmmustang balloon catheter was advance for dilatation.During the procedure, at 8 atmospheres the balloon ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.